| Model Number |
1012271-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified de novo right posterior descending artery (rpda) that is 75% stenosed.A 2.25x15mm trek balloon dilatation catheter ruptured during the first inflation at 12 atmospheres.A non-abbott 2.25x15mm balloon was used to pre-dilate the lesion and a non-abbott 2.5x16mm was deployed.In addition, a 2.5x15mm non-abbott balloon was used to post dilate to fully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.